# SDR UALA2011080103929

- Difficulty date: July 30, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 45,935 hours, 18,046 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE HAS PINS PAINTED OVER.  REPLACED SLIDE ASSY.
